# SDR USAA2010031790601

- Difficulty date: March 13, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 57,120 hours, 38,712 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C274941
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - CRACK ON RIGHT AFT LOWER HORIZONTAL STABILIZER SKIN AT STAB STA 111, 56 INCHES OUTBOARD OF FUSELAGE.  REPAIRED RIGHT AFT LOWER HORIZONTAL STABILIZER SKIN AT STAB STA 111, 56 INCHES OUTBOARD OF FUSELAGE IAW EA 101818 & TYPICAL REPAIR 55-10-07 REV D.
